MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYS W/SA 20 A.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYS W/SA 20 A.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FV434T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: (description incoming product condition).The valve was returned in a plastic container with unknown liquid.Manufacturing and quality control data: the progav was manufactured by a qualified employee; deviations during assembly did not occur.The valve was sterilized by miethke and released for shipment after final inspection.The valve has a normal pressure range of 0 to 20 cmh2o.The valve was inspected as article fv434t.All parameters have been approved and assessed as meeting specifications during the manufacturing process.Summary: on the basis of juristic requirements, the surgeon must provide a personal request as a step of safeguard.Unfortunately, no consent was received from the surgeon.An official release is missing for the investigation of the product.For this reason, the product was returned for discharge without examination.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miehtke gmbh & co.Kg.No further actions required.
 
Event or Problem Description
According to the complainant a progav had reduced drainage postoperatively.The valve was implanted on an unspecified date.It was removed due to the malfunction and returned to the manufacturer.Further details were not provided.

Brand Name
PROGAV SYS W/SA 20 A.CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key12920223
Report Number3004721439-2021-00770
Device Sequence Number17388923
Product Code JXG
UDI-Device Identifier04041906132460
UDI-Public4041906132460
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberFV434T
Device Catalogue NumberFV434T
Device Lot Number20029716
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2017
Initial Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown